Uniqueness questions for C*-norms on group rings

Vadim Alekseev, David Kyed

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Resumé

We provide a large class of discrete amenable groups for which the complex group ring has several C*-completions, thus providing partial evidence towards a positive answer to a question raised by Rostislav Grigorchuk, Magdalena Musat and Mikael Rørdam.

OriginalsprogEngelsk
TidsskriftPacific Journal of Mathematics
Vol/bind298
Udgave nummer2
Sider (fra-til)257-266
ISSN0030-8730
DOI
StatusUdgivet - 1. jan. 2019

Fingeraftryk

Amenable Group
Group Ring
Discrete Group
Completion
Uniqueness
Norm
Partial
Evidence
Class

Citer dette

@article{540a522669a54260a4058cd50852a81b,
title = "Uniqueness questions for C*-norms on group rings",
abstract = "We provide a large class of discrete amenable groups for which the complex group ring has several C*-completions, thus providing partial evidence towards a positive answer to a question raised by Rostislav Grigorchuk, Magdalena Musat and Mikael R{\o}rdam.",
keywords = "C*-norms, Group rings, The Atiyah conjecture",
author = "Vadim Alekseev and David Kyed",
year = "2019",
month = "1",
day = "1",
doi = "10.2140/pjm.2019.298.257",
language = "English",
volume = "298",
pages = "257--266",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "Mathematical Sciences Publishers",
number = "2",

}

Uniqueness questions for C*-norms on group rings. / Alekseev, Vadim; Kyed, David.

I: Pacific Journal of Mathematics, Bind 298, Nr. 2, 01.01.2019, s. 257-266.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

TY - JOUR

T1 - Uniqueness questions for C*-norms on group rings

AU - Alekseev, Vadim

AU - Kyed, David

PY - 2019/1/1

Y1 - 2019/1/1

N2 - We provide a large class of discrete amenable groups for which the complex group ring has several C*-completions, thus providing partial evidence towards a positive answer to a question raised by Rostislav Grigorchuk, Magdalena Musat and Mikael Rørdam.

AB - We provide a large class of discrete amenable groups for which the complex group ring has several C*-completions, thus providing partial evidence towards a positive answer to a question raised by Rostislav Grigorchuk, Magdalena Musat and Mikael Rørdam.

KW - C-norms

KW - Group rings

KW - The Atiyah conjecture

U2 - 10.2140/pjm.2019.298.257

DO - 10.2140/pjm.2019.298.257

M3 - Journal article

VL - 298

SP - 257

EP - 266

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

IS - 2

ER -